m+Medelevator.RU
← Поиск публикаций
The American journal of the medical sciences · 2000

Acute generalized exanthematic pustulosis (AGEP) in a patient treated with furosemide.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Noce R, Paredes B E, Pichler W J, Krähenbühl S

Аннотация

BACKGROUND: Although they appear more rarely than electrolyte disturbances, cutaneous reactions are important adverse effects of furosemide. This is particularly true for bullous skin eruptions, because they may be life-threatening.

CASE REPORT: We describe a patient who developed acute generalized exanthematic pustulosis (AGEP) during treatment with furosemide. Because the patient had developed similar skin eruptions during treatment with furosemide years before, furosemide was considered the most likely cause of this reaction. The short period of time between exposure to furosemide and the appearance of the skin reaction, as well as a positive lymphocyte transformation test, suggest an immunological mechanism of the skin disease.

CONCLUSION: AGEP is a possible cutaneous side effect of furosemide.

Предметные рубрики MeSH